# SDR GUU2005F00014

- Difficulty date: February 16, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3044800
- Part serial: PS0057
- Condition: Failed
- Location: Lt Engine
- Part time: 16,869 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL, WITH LT ENGINE AT APPROXIMATELY 1,000 LBS OF TORQUE, UNUSUAL NOISE HEARD.  LT ENGINE CEASED.  ABORTED TAKEOFF.  DETERMINED LT POWER SECTION SEIZED.  REMOVED AND REPLACED LT ENGINE ASSEMBLY AND ROUTED FAILED UNIT FOR FURTHER ANALYSIS AND REPAIR.  OPS CHECK NORMAL.  NOTE: VERIFIED TO BE 2ND STAGE PT BLADE FAILURE.  (CLOSED 5/4/05) (K)
